# SDR USAABB96024

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AS11608K0195
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: B, J, K
- Precautionary procedure: A

## Discrepancy

PIT - FL 88 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  LEFT SIDE HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  SYSTEM PRESSURE LIGHT ILLUMINATED AND CREW RECEIVED EICAS MESSAGE 'L HYD SYS PRESS'.  TOWER ADVISED THAT SMOKE WAS COMING FROM THE LEFT SIDE OF THE AIRCRAFT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOWNLOCK LINE.  (M)
